MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 0170
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) triggered an alert for high out of range pace impedances on the right ventricular (rv) lead a few months after implant.The impedances were around 900-1000 ohms initially, then increased to 1800-1900 ohms until they became out of range.Troubleshooting was discussed with boston scientific technical services and the patient was brought in for further evaluation.Thresholds were stable and isometric tests did not produce any anomalies.The alert limit was increased from 2000 to 2250 ohms.The system remains in service.No adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8283269
Report Number2124215-2019-00959
Device Sequence Number1699058
Product Code LWS
UDI-Device Identifier00802526373282
UDI-Public00802526373282
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/24/2019
Device Model Number0170
Device Catalogue Number0170
Device Lot Number101329
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2018
Initial Report FDA Received Date01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR